# SDR IXXA20150101120

- Difficulty date: September 14, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220224
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GNDED FOR SCHEDULED HVY MX.  WING LE UPPER RIB INBD OF TAI TELESCOPING DUCT CORRODED AT FWD & AFT UPPER SURFACES LOCATED LES 456.  R & R RT WING LE UPPER RIB LOCATED AT LES 456 IAW DWG 114T2202.
